I've been on the birth control pill YAZ for 3 months and had unprotected sex 2 weeks ago (he pulled out) I also take my pills regularly and don't miss any days and according to my pack of pills my period should have started yesterday (I have 4 white pills and the rest are red) and I've had light cramps and very very light bleeding barely even noticeable if I didn't pay close attention. Am I pregnant? Is the bleeding implantation bleeding help!
Its normal for your period to get lighter and shorter when you're on the pill. As long as you take your pills correctly you have less then a 1% risk of pregnancy. You did not have unprotected sex you are protected by the pill. You don't need any other form of birth control with it. Good thing too because pulling out isn't a method of birth control.
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2014 • 1 answer
Posted 24 Aug 2014 • 1 answer
Posted 10 Dec 2014 • 1 answer
Posted 18 Jun 2015 • 1 answer
Posted 11 Sep 2015 • 0 answers